[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change

On 25 Feb 2002 at 22:43,"jspock @shore.net" <email @ redacted> wrote:

> >The best solution (vbg) is to prevent it from leaking out in the
> >first place. You can do this by leaving the old set in for >about an 
> >hour or two.

> I tried this yesterday, when I did my site change.  I changed at about
> 2 pm, and left the old site in until night-time (tape was easier to
> peel off in the shower.)  When I took the set out, a big drop of
> insulin came out, and this was almost eight hours later.
> What gives?
> Jenn

Was it insulin or a body fluid.  Perhaps it was the insulin that remained in the catheter and 
which was forced out by the pressure of the skin on the catheter tube during its removal?  
If so, it was not accounted for except when you originally primed the catheter.  Nothing 
gained, nothing lost.        :>)

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml